Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 356, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 29, 2023, 10:22 PM EDT for Madison County, Oglethorpe County, Georgia. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 29, 2023, 10:22 PM EDT (02:22 UTC)
- Expired
- Jul 29, 2023, 10:45 PM EDT
- In force
- 23 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Madison County, GA, Oglethorpe County, GA
The radar
The Greer radar (KGSP), 115 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 29, 10:35 PM EDT | TSTM WND DMG | 3 Nw Paoli, GA | Multiple Trees reported down near Hwy 172 and Cackleberry Farm. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.4 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1393 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 1711 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
766
WUUS52 KFFC 300222
SVRFFC
GAC195-221-300245-
/O.NEW.KFFC.SV.W.0356.230730T0222Z-230730T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1022 PM EDT Sat Jul 29 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northeastern Oglethorpe County in northeastern Georgia...
Eastern Madison County in northeastern Georgia...
* Until 1045 PM EDT.
* At 1021 PM EDT, a severe thunderstorm was located near Paoli, or 7
miles east of Danielsville, moving southeast at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Danielsville, Comer, Carlton, Watson Mill Bridge State Park, Vesta,
Point Peter, Paoli, and Vanna.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3395 8279 3390 8301 3396 8314 3418 8323
3425 8320 3424 8317 3427 8312 3423 8308
3417 8310 3415 8306 3410 8304 3405 8299
3403 8294 3402 8294 3401 8293 3401 8291
3398 8285 3399 8282 3397 8278 3396 8278
TIME...MOT...LOC 0221Z 330DEG 21KT 3416 8309
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
AlbrightWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 7:40 PM EDT, 2 hours 42 minutes earlier.
Area forecast discussion, Jul 29, 7:40 PM EDT, 2 hours 42 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 740 PM EDT Sat Jul 29 2023 ...New 00Z Aviation Discussion... .SHORT TERM... (This evening through Sunday) Issued at 314 PM EDT Sat Jul 29 2023 Summer shows no sign of slowing down as temps spike tomorrow and into Monday. As the flow transitions today from NW to W; temps and dewpoints have the potential to increase into heat advisory and even Excessive Heat criteria in some of the southern parts of the CWA. South and east of a line from Columbus to Augusta dew points could reach as high as 75 with temperatures maxing out around 97. This combination puts our Heat Indices at 105+ for Sunday afternoon. There are some variables here that may prevent us from reaching excessive heat criteria; 1.) The potential for afternoon convection across the area forecasted to reach our criteria. This may play a limiting factor in how high our temps climb. 2.) Model discrepancy; Whether we hit our excessive heat criteria will depend largely on dewpoint values in the afternoon. Some models are running a little on the drier side with Td's reaching the low 70s instead of the mid to upper 70s. While this might not seem like much they can make a big difference in how high the HI gets. Given all of this, we have opted to go for a Heat Advisory for Sunday. We'll continue to monitor conditions carefully and upgrade to Excessive Heat if necessary. This afternoon, we're expecting another day of Isolated thunderstorms across the CWA. The main focus according to the CAMs looks like it will stay east of the ATL metro area and along/south of the I-20 corridor. There is the potential for a few of these storms to have damaging winds and heavy rain given the abundance of instability this morning along and west of a low pressure system on the Carolinas. Vaughn && .LONG TERM... (Monday morning through next Friday) Issued at 314 PM EDT Sat Jul 29 2023 The ridge over the southwestern US will begin to shift eastward over the southern Plains at the beginning of the long term forecast period. As a frontal boundary moves through associated with the upper level trough over the eastern CONUS, drier conditions will prevail through the beginning of the work week. Despite the influence of NWly flow that typically keeps us on our toes with MCS's, the drier than average airmass (ranging from 0.75 to 1.5 inches of PWATs) that will be ushered in is expected to result in lower PoPs through Wednesday, with the best chances for precipitation remaining across the north Georgia mountains and further south closer to a boundary that looks to stall across north Florida. Thursday, PoP chances will increase as moisture returns to the forecast area and the high pressure moves further east. Models are suggesting the potential for organized storms riding the eastern periphery of the ridge will move through the forecast area Thursday afternoon. As the ridge to the west and trough to the east become less amplified through the end of the work week, our flow aloft becomes more zonal. More diurnal convective activity is expected through the weekend as moisture remains in place over the forecast area. Temperatures in the 90s Monday will trend cooler through mid week into the upper 80s and low 90s before warming gradually through the end of the long term. Heat index values will stay out of the triple digits for much of the period before they return to the forecast area by Friday. KAL && .AVIATION... (00Z TAFS) Issued at 730 PM EDT Sat Jul 29 2023 In general, VFR conditions are expected over the TAF period. TSRA complex currently in Tennessee is expected to gradually weaken and diminish before reaching ATL area sites tonight with additional TSRA complex over mid-MS Valley also expected to weaken before reaching ATL Sun AM. Uncertainty does remain, however, and a low-end chance for some of this activity reaching TAF sites exists but confidence is low. Otherwise, shra/tsra coverage favored to increase after 18Z Sun. Winds will remain W to NW 5-10 kts outside of TSRA. //ATL Confidence...00Z Update... Low to medium confidence on shra/tsra timing. High confidence on other elements. RW && .PRELIMINARY POINT TEMPS/POPS... Athens 72 97 70 94 / 20 20 20 10 Atlanta 75 98 73 96 / 20 20 20 10 Blairsville 67 90 64 86 / 30 30 20 10 Cartersville 72 96 68 93 / 20 30 20 10 Columbus 74 100 75 98 / 20 30 20 10 Gainesville 72 97 70 93 / 20 30 20 10 Macon 72 100 71 97 / 20 30 20 10 Rome 72 97 70 94 / 20 30 20 0 Peachtree City 71 98 70 96 / 20 20 20 10 Vidalia 73 98 74 94 / 30 30 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory from 8 AM to 8 PM EDT Sunday for GAZ049>051- 059>062-069-071>076-078>086-089>098-102>113. && SHORT TERM...Vaughn LONG TERM....KAL AVIATION...RW
Hazardous weather outlook, Jul 29, 4:51 AM EDT, 17 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 451 AM EDT Sat Jul 29 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-300900- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 451 AM EDT Sat Jul 29 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Scattered thunderstorms are expected this afternoon and evening especially over eastcentral and middle Georgia. Some of the storms will be strong and a few could produce localized areas of damaging winds, frequent lightning and very heavy rainfall. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Isolated afternoon and evening thunderstorms are expected Sunday through Tuesday with increasing coverage possible later next week. Some of the storms could be strong with heavy rain, lightning and gusty winds. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jul 29, 9:32 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
932 PM EDT Sat Jul 29 2023
GAZ023-024-300200-
Hall GA-Banks GA-
932 PM EDT Sat Jul 29 2023
...A strong thunderstorm will impact portions of northwestern Banks
and Hall Counties through 1000 PM EDT...
At 931 PM EDT, a strong thunderstorm was over Garland, or 7 miles
southeast of Dahlonega, moving southeast at 30 mph.
HAZARD...Winds up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Gainesville, Oakwood, Lula, Clermont, Gillsville, Murrayville, and
Hollingsworth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
&&
LAT...LON 3450 8378 3450 8367 3443 8361 3449 8354
3446 8340 3431 8357 3420 8391 3427 8395
3429 8393 3430 8395 3433 8395 3436 8398
3438 8398 3440 8397 3441 8398 3445 8392
3447 8393 3446 8389 3450 8384 3452 8378
TIME...MOT...LOC 0131Z 322DEG 25KT 3448 8387
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
AlbrightSpecial weather statement, Jul 29, 9:34 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
934 PM EDT Sat Jul 29 2023
GAZ013-014-021>023-300200-
Hall GA-Dawson GA-Cherokee GA-Forsyth GA-Pickens GA-
934 PM EDT Sat Jul 29 2023
...A strong thunderstorm will impact portions of northeastern
Cherokee, northern Forsyth, Dawson, west central Hall and eastern
Pickens Counties through 1000 PM EDT...
At 934 PM EDT, a strong thunderstorm was over Juno, or 7 miles
northwest of Dawsonville, moving southeast at 30 mph.
HAZARD...Winds up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cumming, Jasper, Dawsonville, Flowery Branch, Oakwood, Ball Ground,
Nelson, Free Home, Dougherty, Sequoyah Lake, Coal Mountain,
Hightower, Juno, Fausett Lake, Matt, Lathemtown, Tate, War Hill Park,
McKee, and Marblehill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
&&
LAT...LON 3441 8397 3428 8393 3427 8395 3420 8391
3423 8431 3448 8456 3455 8441 3455 8437
3456 8437 3457 8433
TIME...MOT...LOC 0134Z 322DEG 25KT 3449 8423
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
AlbrightSpecial weather statement, Jul 29, 10:04 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1004 PM EDT Sat Jul 29 2023
GAZ023>025-027-035-300230-
Madison GA-Hall GA-Banks GA-Jackson GA-Barrow GA-
1004 PM EDT Sat Jul 29 2023
...Strong thunderstorms will impact portions of Barrow, southern
Banks, southeastern Hall, Jackson and Madison Counties through 1030
PM EDT...
At 1003 PM EDT, a line of strong thunderstorms was along a line
extending from near Homer to near Hog Mountain, and moving southeast
at 35 mph.
HAZARD...Winds up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Gainesville, Winder, Jefferson, Commerce, Homer, Danielsville,
Braselton, Auburn, Oakwood, Statham, Maysville, Arcade, Nicholson,
Hoschton, Comer, Bethlehem, Colbert, Pendergrass, Ila, and Carlton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
&&
LAT...LON 3424 8334 3426 8330 3424 8317 3427 8311
3423 8308 3417 8310 3405 8299 3402 8306
3405 8314 3400 8322 3404 8339 3403 8339
3400 8350 3391 8365 3389 8376 3400 8387
3412 8382 3410 8388 3423 8389 3439 8339
TIME...MOT...LOC 0203Z 330DEG 29KT 3431 8344 3409 8393
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
AlbrightSpecial weather statement, Jul 29, 10:06 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1006 PM EDT Sat Jul 29 2023
GAZ013-014-020>023-032>034-300230-
Hall GA-Dawson GA-North Fulton GA-Cobb GA-Cherokee GA-Bartow GA-
Forsyth GA-Gwinnett GA-Pickens GA-
1006 PM EDT Sat Jul 29 2023
...Strong thunderstorms will impact portions of Cherokee, Forsyth,
northeastern Cobb, Gwinnett, south central Dawson, southwestern Hall,
northeastern Fulton, southern Pickens and northeastern Bartow
Counties through 1030 PM EDT...
At 1006 PM EDT, a line of strong thunderstorms was along a line
extending from near Waleska to Lake Lanier Islands, and moving
southeast at 25 mph.
HAZARD...Winds up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Lawrenceville, Canton, Cumming, Peachtree Corners, Mountain Park,
Sandy Springs, Roswell, Johns Creek, Alpharetta, Milton, Duluth,
Woodstock, Sugar Hill, Suwanee, Buford, Holly Springs, Norcross,
Braselton, Auburn, and Flowery Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
&&
LAT...LON 3439 8426 3423 8389 3410 8388 3412 8382
3400 8387 3393 8380 3390 8384 3396 8428
3413 8467 3441 8466 3441 8465 3442 8465
TIME...MOT...LOC 0206Z 336DEG 20KT 3436 8454 3418 8401
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
AlbrightSpecial weather statement, Jul 29, 10:08 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1008 PM EDT Sat Jul 29 2023
GAZ038-039-300245-
Wilkes GA-Oglethorpe GA-
1008 PM EDT Sat Jul 29 2023
...A strong thunderstorm will impact portions of northern Wilkes and
northeastern Oglethorpe Counties through 1045 PM EDT...
At 1008 PM EDT, a strong thunderstorm was over Sweet City, or near
Elberton, moving south at 20 mph.
HAZARD...Winds up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Tignall, Jacksons Crossroads, Mallorysville, Delhi, Norman, Danburg,
Smithonia, Watson Mill Bridge State Park, Vesta, Point Peter, and
Floral Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
&&
LAT...LON 3385 8297 3400 8322 3405 8314 3402 8305
3404 8298 3403 8294 3402 8294 3401 8293
3401 8291 3398 8285 3399 8284 3397 8278
3399 8266 3386 8261 3387 8258 3387 8257
3383 8260 3376 8256
TIME...MOT...LOC 0208Z 358DEG 16KT 3404 8293
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
AlbrightLocal storm report, Jul 29, 10:16 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1016 PM EDT Sat Jul 29 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 PM Tstm Wnd Dmg 1 NW Preston 32.08N 84.55W
07/29/2023 Webster GA Fire Dept/Rescue
8 trees down Hwy 280 west of Preston.
&&The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 8:11 PM EDT | Special Weather Statement | FFC | Webster | 34 min |
| Jul 29, 8:28 PM EDT | Special Weather Statement | FFC | Fannin | 32 min |
| Jul 29, 8:42 PM EDT | Special Weather Statement | FFC | Fannin, Towns, Union | 33 min |
| Jul 29, 8:45 PM EDT | Special Weather Statement | FFC | Gilmer, Murray | 30 min |
| Jul 29, 8:48 PM EDT | Special Weather Statement | FFC | Wilkes | 27 min |
| Jul 29, 9:08 PM EDT | Special Weather Statement | FFC | Lumpkin, White | 37 min |
| Jul 29, 9:15 PM EDT | Special Weather Statement | FFC | Wilkes | 30 min |
| Jul 29, 9:32 PM EDT | Special Weather Statement | FFC | Hall | 28 min |
| Jul 29, 9:34 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth, Pickens | 26 min |
| Jul 29, 10:04 PM EDT | Special Weather Statement | FFC | Banks, Barrow, Jackson, Madison | 26 min |
| Jul 29, 10:06 PM EDT | Special Weather Statement | FFC | Cherokee, Forsyth, Gwinnett | 24 min |
| Jul 29, 10:08 PM EDT | Special Weather Statement | FFC | Oglethorpe | 37 min |
| Jul 29, 10:30 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oconee, Oglethorpe, Walton | 30 min |
| Jul 29, 10:34 PM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 26 min |
| Jul 29, 10:45 PM EDT | Special Weather Statement | FFC | Madison | 15 min |
| Jul 29, 11:00 PM EDT | Special Weather Statement | FFC | Greene, Oconee, Oglethorpe, Taliaferro, Warren, Wilkes | 30 min |
| Jul 29, 11:14 PM EDT | Special Weather Statement | FFC | Fulton | 31 min |
| Jul 29, 11:25 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton | 50 min |
| Jul 29, 11:44 PM EDT | Special Weather Statement | FFC | Glascock, Hancock, Jefferson | 31 min |
| Jul 30, 12:05 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Henry, Newton, Rockdale | 24 min |
| Jul 30, 12:07 AM EDT | Special Weather Statement | FFC | Douglas | 38 min |
| Jul 30, 12:15 AM EDT | Special Weather Statement | FFC | Baldwin, Jefferson, Washington | 30 min |
| Jul 30, 12:37 AM EDT | Special Weather Statement | FFC | Fayette | 23 min |
| Jul 30, 12:55 AM EDT | Special Weather Statement | FFC | Emanuel | 35 min |
| Jul 30, 1:13 AM EDT | Special Weather Statement | FFC | Bibb | 32 min |
| Jul 30, 1:28 AM EDT | Special Weather Statement | FFC | Emanuel | 32 min |
| Jul 30, 12:54 PM EDT | Special Weather Statement | FFC | Heard | 36 min |
| Jul 30, 1:17 PM EDT | Special Weather Statement | FFC | Fayette | 28 min |
| Jul 30, 2:09 PM EDT | Special Weather Statement | FFC | Fayette | 36 min |
| Jul 30, 2:10 PM EDT | Special Weather Statement | FFC | Macon | 35 min |
| Jul 30, 2:27 PM EDT | Special Weather Statement | FFC | Macon | 33 min |
| Jul 30, 2:28 PM EDT | Special Weather Statement | FFC | Pike | 32 min |
| Jul 30, 2:31 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Macon | 44 min |
| Jul 30, 2:35 PM EDT | Special Weather Statement | FFC | Harris, Muscogee, Talbot | 40 min |
| Jul 30, 2:36 PM EDT | Special Weather Statement | FFC | Meriwether | 24 min |
| Jul 30, 2:40 PM EDT | Special Weather Statement | FFC | Jones | 35 min |
| Jul 30, 2:43 PM EDT | Special Weather Statement | FFC | Butts | 32 min |
| Jul 30, 2:48 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Monroe | 20 min |
| Jul 30, 2:53 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Muscogee, Talbot | 52 min |
| Jul 30, 2:58 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Jones | 47 min |
| Jul 30, 3:04 PM EDT | Special Weather Statement | FFC | Webster | 26 min |
| Jul 30, 3:10 PM EDT | Special Weather Statement | FFC | Peach | 35 min |
| Jul 30, 3:14 PM EDT | Special Weather Statement | FFC | Dooly, Houston | 31 min |
| Jul 30, 3:19 PM EDT | Special Weather Statement | FFC | Bibb, Monroe | 41 min |
| Jul 30, 3:24 PM EDT | Severe Thunderstorm Warning | FFC | Dooly | 36 min |
| Jul 30, 3:28 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley, Taylor | 47 min |
| Jul 30, 3:30 PM EDT | Special Weather Statement | FFC | Webster | 30 min |
| Jul 30, 3:30 PM EDT | Special Weather Statement | FFC | Treutlen | 45 min |
| Jul 30, 3:32 PM EDT | Special Weather Statement | FFC | Chattahoochee, Stewart | 43 min |
| Jul 30, 3:34 PM EDT | Severe Thunderstorm Warning | FFC | Sumter, Webster | 41 min |
| Jul 30, 3:42 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Stewart, Webster | 48 min |
| Jul 30, 3:44 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Putnam | 46 min |
| Jul 30, 3:48 PM EDT | Special Weather Statement | FFC | Pulaski | 42 min |
| Jul 30, 4:00 PM EDT | Severe Thunderstorm Warning | FFC | Schley, Sumter | 45 min |
| Jul 30, 4:08 PM EDT | Special Weather Statement | FFC | Bleckley, Twiggs | 52 min |
| Jul 30, 4:11 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Twiggs | 49 min |
| Jul 30, 4:19 PM EDT | Special Weather Statement | FFC | Peach | 26 min |
| Jul 30, 4:20 PM EDT | Special Weather Statement | FFC | Washington | 40 min |
| Jul 30, 4:28 PM EDT | Special Weather Statement | FFC | Dodge, Wilcox | 47 min |
| Jul 30, 4:30 PM EDT | Special Weather Statement | FFC | Hancock | 30 min |
| Jul 30, 4:35 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Sumter | 40 min |
| Jul 30, 4:37 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Wilcox | 53 min |
| Jul 30, 4:44 PM EDT | Special Weather Statement | FFC | Laurens, Wilkinson | 46 min |
| Jul 30, 4:54 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Wilkinson | 36 min |
| Jul 30, 4:55 PM EDT | Severe Thunderstorm Warning | FFC | Crisp | 50 min |
| Jul 30, 4:58 PM EDT | Special Weather Statement | FFC | Washington | 32 min |
| Jul 30, 5:09 PM EDT | Special Weather Statement | FFC | Telfair | 51 min |
| Jul 30, 5:23 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 52 min |
| Jul 30, 5:30 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens, Treutlen | 45 min |
| Jul 30, 5:34 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Washington | 41 min |
| Jul 30, 5:45 PM EDT | Special Weather Statement | FFC | Montgomery | 30 min |
| Jul 30, 5:47 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Wheeler | 43 min |
| Jul 30, 5:54 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Montgomery, Treutlen | 51 min |
| Jul 30, 6:10 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs, Wheeler | 50 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.